Asian Journal of Pure and Applied Mathematics aims to publish high-quality papers in all areas of pure and applied mathematics, statistics and related areas. By not excluding papers on the basis of subject area, this journal facilitates the research and wishes to publish papers as long as they are technically correct and scientifically motivated.
Publication Charge: FREE. All the manuscripts submitted within this month will be published free of cost. There is no publication charge for this month.
2020 - Volume 2 [Issue 2]
Original Research Article
Animated Mathematical Model for Dimensional to Non- Dimensional Matter Using Bi-Section Method (Concept of Never-Ending Process)
Abstract View: 208 times | PDF Download: 107 times
Short Research Articles
On Euler’s And Milne’s Linear Multi Step Methods of Solving the Ordinary Differential Equations [2010MSC: 65XX]
Abstract View: 153 times | PDF Download: 121 times
On Analysis of the Banach’s Fixed Point Iterative Process Using the Simplex Method of Optimization in the Samsung Manufacturing Company Marketing Profit Problem Solution
Abstract View: 172 times | PDF Download: 107 times
This journal considers following types of papers. The journal also encourages the submission of useful reports of negative results.
This is a peer-reviewed, open access INTERNATIONAL journal. This journal will have 4 issues per volume.